Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling jittery. Taking Ramipril and Metorolol. Had aortic valve replaced. Is it due to dehydration?

i'm taking Ramipril and Metorolol have had an aortic valve replaced along with a triple by pass, not over weight, don't smoke, drink wine once in awhile, am very active out in the yard, along with tennis, and golf, but now and again I feel jittery or out of sorts, don't know what that's from?? Is it dehydration, to much or not enough potassium, or something I should not be eating?/
Asked On : Thu, 2 May 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Ramipril may retain potassium, not the other way...Electrolytes need to be checked...
No significant issue is likely in view of your excellent effort tolerance...
Arrhythmia or anxiety may have a role...
Get yourself examined / have an EKG and basic blood tests..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor